# SDR P5CA0200663

- Difficulty date: March 12, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Aircraft time: 21,589 hours, 87,219 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 408841
- Condition: Binding
- Location: Reserve Tank
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING REFUELING, NR 1 RESERVE VALVE FAILED TO OPEN AND UNABLE TO PUT FUEL INTO NR 1 RESERVE TANK.  FOUND EXCESSIVE SHAFT BINDING THAT WOULD ONLY ALLOW PARTIAL OPENING OF THE VALVE.  FUELED TANK, MANUALLY CLOSED VALVE.  AFTER REFUELING, NR 2 MAIN TANK READ 38.0 & NR 3 MAIN TANK READ 36.6.  DURING TAXI, FUEL QUANTITIES CHANGE WAS NOTED.  NR 2 TANK READ 30.5 AND NR 3 TANK READ 42.7.  A/C RETURNED TO BLOCK.  INSPECTED REFUEL VALVES AND RESET SWITCHES.  REOPENED AND CLOSED NR 3 MAIN REFUEL VALVE.  INSPECTED REFUEL MANIFOLD.  FOUND ALL OK FOR SERVICE WITH NO FUEL MIGRATION.
